Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Discontinuing antidepressants after remission jedi

Posted by myco on March 28, 2009, at 20:18:50

In reply to Re: Discontinuing antidepressants after remission SLS, posted by jedi on March 28, 2009, at 20:08:47

Hey Jedi

Did you lose faith in nardil or did you decide you wanted to go med free....why so many attempts to stop? just curious as Ive yet to make that attempt and no interest at all any time soon. To me this med is so "clean" I dont even notice in my body at all anymore just in my behaviours. Thats an ideal med to me but I do miss the stimulation that it once gave me.


myco
-----------


> Hi Scott,
> I think I'm a lifer. I have tried so many times to slowly withdrawal from Nardil, only to have the depressive symptoms return a few weeks after discontinuing the medication.
>
> I will probably always keep trying, though. I have been lucky in that every time I restart Nardil, after a few weeks, I feel much better.
>
> I have had troubles in the past finding someone who will restart Nardil after I have titrated off of it. I am from a small, semi-rural area, of less than 100,000 people. It seems like most good PDOCs seem to locate in the larger cities. So when I am slowly tapering down, I always save up a stash to get me by until I can find someone to prescribe the medication.
>
> Once, I had a psychiatrist for nine months, who would not put me back on Nardil to save my life. I finally had to start Nardil back myself and luckily I found a GP who would prescribe it before my stash ran out.
> Be well,
> Jedi
>
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:myco thread:887422
URL: http://www.dr-bob.org/babble/20090322/msgs/887465.html